# SDR FDEA201306071227

- Difficulty date: June 7, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103055
- Condition: Corroded
- Location: Bs 1500 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1500, S25L TO RBL17, FRAME CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  FOUND WITHIN LIMITS IAW SRM 53-00-07, FIG 101, DETAILS 5 & 4.   R & R FRAME IAW DWG 146N1016 AND SRM 51-40-02.    MAJOR REPAIR.
